# SDR 97ZZZX4388

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6285A
- Make and model: Cessna 182
- Aircraft serial: 33085
- Propeller: Hartzl HC82V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Bushing
- Condition: Broken
- Location: Blade Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED VIBRATION AND POWER LOSS.  INVESTIGATION FOUND PITCH CHANGE PHENOLIC BUSHING ON ONE BLADE BROKEN ALLOWING BLADE TO MOVE TO LOWER PITCH THAN OTHER BLADE.
